# SDR USAABA03009

- Difficulty date: April 22, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 55N, 020 W, THE LEFT IDG FAULTED AND WOULD NOT RESET.  THE CREW ALSO COULD NOT GET THE APU START.  THE FLIGHT DIVERTED TO LGW. EN ROUTE TO LGW, THE APU WAS STARTED.  FLIGHT LANDED AT LGW WITH NO FURTHER INCIDENT.  MAINTENANCE SWAPPED THE APU AND LEFT IDG GCU'S.  AN ENGINE RUN WAS PERFORMED AND THE LEFT GENERATOR OPERATED NORMALLY, AS DID THE APU GENERATOR.  THE FLIGHT DEPARTED LGW WITH THE APU RUNNING.  EN ROUTE, THE LEFT IDG FAULTED AGAIN.  THE FLIGHT CONTINUED AND LANDED IN PHL WITHOUT FURTHER INCIDENT.  (M)
